# SDR CA011121001

- Difficulty date: October 4, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Ayres S2RNORMAL
- Aircraft time: 4,786 hours
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Sheared
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 AND 5 CYLINDERS BASE RETAINING STUDS SHEARED.
